# SDR TSA2008F00000

- Difficulty date: June 15, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 5,864,136 hours, 53,202 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 69355006
- Part serial: DA1777
- Condition: Inoperative
- Location: Lt Mlg Lock
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 916 LIH-HNL.  ON APPROACH CREW SELECTED GEAR DOWN AND NOTED INDICATION FOR LEFT MAIN GEAR NOT LOCKED.  CREW PULLED MANUAL RELEASE HANDLE AND GOT ALL 3 GEARS DOWN AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED LEFT MAIN GEAR LOCK ACTUATOR IAW AMM 32-32-51 PG 401-403.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (A)
